A note on weighted A(p)(G)-modules


Oztop S.

TURKISH JOURNAL OF MATHEMATICS, vol.35, no.2, pp.259-265, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 2
  • Publication Date: 2011
  • Doi Number: 10.3906/mat-0904-26
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.259-265

Abstract

Let G be a locally compact abelian group and w be a weight function on G. In this paper, we show that the space A(p,w)(G) is a Banach module over the Figa-Talamanca Herz algebra A(p)(G) and study the multiplier space from A(p)(G) to A(p,w)(G).